# SDR USAA990241

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 410
- Part time: 45,836 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-2 CHECK VISUAL INSPECTION, FOUND CORROSION INTERCOSTAL RBL 25 STATION 410 TO STATION 365.  REPLACED SEAT TRACK PER SRM 51-10-00 AND 53-10-52.  (M)
